Article citationsMore>>

J. Mi and G. J. Nathan, “Statistical Properties of Turbulent Free Jets Issuing from Nine Differently-Shaped Nozzles,” Flow, Turbulence and Combustion, Vol. 84, No. 4, 2010, pp. 583-606. http://dx.doi.org/10.1007/s10494-009-9240-0

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top